# SDR VNAA201503100016

- Difficulty date: March 10, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N708PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10160
- Aircraft time: 25,770 hours, 25,457 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670324294
- Condition: Corroded
- Location: Fs 333 - 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 25R BETWEEN FS 333 AND FS 349.  REMOVED CORRODED STRINGER SPLICE AND INSTALLED SERVICABLE STRINGER SPLICE IAW CRJ 700 SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01.
